RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 6(432), Pages 3–36 (Mi umn9744)  

This article is cited in 3 scientific papers (total in 3 papers)

Topics in sub-Riemannian geometry

A. A. Agrachevab

a Steklov Mathematical Institute of Russian Academy of Sciences
b International School for Advanced Studies (SISSA), Trieste, Italy

Abstract: Sub-Riemannian geometry is the geometry of spaces with non-holonomic constraints. This paper presents an informal survey of some topics in this area, starting with the construction of geodesic curves and ending with a recent definition of curvature.
Bibliography: 28 titles.

Keywords: geodesic, curvature, sub-Riemannian geometry.

DOI: https://doi.org/10.4213/rm9744

Full text: PDF file (774 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:6, 989–1019

Bibliographic databases:

UDC: 514.774
MSC: 53C17
Received: 23.09.2016

Citation: A. A. Agrachev, “Topics in sub-Riemannian geometry”, Uspekhi Mat. Nauk, 71:6(432) (2016), 3–36; Russian Math. Surveys, 71:6 (2016), 989–1019

Citation in format AMSBIB
\Bibitem{Agr16}
\by A.~A.~Agrachev
\paper Topics in sub-Riemannian geometry
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 6(432)
\pages 3--36
\mathnet{http://mi.mathnet.ru/umn9744}
\crossref{https://doi.org/10.4213/rm9744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588938}
\zmath{https://zbmath.org/?q=an:06721070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..989A}
\elib{http://elibrary.ru/item.asp?id=27485021}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 6
\pages 989--1019
\crossref{https://doi.org/10.1070/RM9744}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398177400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015991278}


Linking options:
  • http://mi.mathnet.ru/eng/umn9744
  • https://doi.org/10.4213/rm9744
  • http://mi.mathnet.ru/eng/umn/v71/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Panzhenskii, T. R. Klimova, “Kontaktnaya metricheskaya svyaznost na gruppe Geizenberga”, Izv. vuzov. Matem., 2018, no. 11, 51–59  mathnet
    2. D. V. Millionshchikov, “Narrow positively graded Lie algebras”, Dokl. Math., 98:3 (2018), 626–628  mathnet  crossref  crossref  zmath  isi  elib  scopus
    3. D. V. Millionschikov, “Estestvenno graduirovannye algebry Li medlennogo rosta”, Matem. sb., 210:6 (2019), 111–160  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:316
    References:37
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019